| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been one other complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A materials manager reported that post implantation of an intraocular lens (iol), the patient experienced blurry vision, refraction shows residual cylindrical.The iol was exchanged in a secondary procedure within 2 months following the initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
Based on information received, following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).